MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT209058A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.As it was stated, the connection between the fork and the headlight was found to be loose.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the headlight may lead to the headlight detachment from the fork and cause serious injury.
 
Additional Manufacturer Narrative
The initial reporter was a biomedical technician.Event site name: (b)(6), event site address: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled ii.As it was stated, the connection between the fork and the headlight was found to be loose.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the headlight may lead to the headlight detachment from the fork and cause serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if the claimed device was or was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s site.The hub fixing screws inside the fork are pre-glued and are tightened at the torque of 4.1 nm using the gdc71023 tool.This is the first case recorded about similar troubles.One thing has been tested in a production line, if these screws are not tightened completely during assembly (even 1mm), it is detected easily by operators.Hence, so far this case remains unexplained.This is an isolated case.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number ot (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23278190
Report Number9710055-2025-0000268
Device Sequence Number5519316
Product Code FTD
UDI-Device Identifier03700712407681
UDI-Public(01)03700712407681
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT209058A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown